×

Found 51,588 Documents (Results 1–100)

100
MathJax

On spectral properties of a certain class of perturbed operators. (English. Russian original) Zbl 07552489

J. Math. Sci., New York 263, No. 5, 653-665 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 57-69 (2019).
MSC:  47A55 47B06 47B37
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software